MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242 ES R2R; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242 ES R2R; LIFT PATIENT NON AC POWERED
Model Number P3122007
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account has decided that they no longer need this over head lift.The customer reported that an out side contractor has been scheduled to remove the lift from service.Based on this information, no further actions are required at this time.Although there was no patient involvement reported and the event was caused by incorrect use of the device, if the motor was to drop from the ceiling during a patient transfer it could lead to a serous injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that the likorall 242 es r2r overhead lift fell off of the rail onto the floor, it was additionally reported that the lift had a turn table on it going into two different bathrooms and the account took it upon themselves to take down the railing going into one of the bath rooms not realizing that there was no way to stop the lift from falling off onto the floor.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
LIKORALL 242 ES R2R
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20734550
Report Number8030916-2024-00103
Device Sequence Number8499694
Product Code FSA
UDI-Device Identifier00887761979758
UDI-Public(01)00887761979758
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3122007
Device Catalogue NumberP3122007
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown